"Strong Law of Large Numbers under an Upper Probability"
written by Xiaoyan Chen,
published by Applied Mathematics, Vol.3 No.12A, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Convergence rates in the law of large numbers under sublinear expectations
2019
[2] Law of the logarithm for weighted sums of negatively dependent random variables under sublinear expectation
2019
[3] Strong Laws of Large Numbers for Sublinear Expectation under Controlled 1st Moment Condition
Chinese Annals of Mathematics, Series B, 2018
[4] Weak laws of large numbers for sublinear expectation
2018
[5] Pengujian Pecking Order Theory terhadap Perusahaan Surplus Non Keuangan di Bursa Efek Indonesia
2017
[6] A Nonlinear Framework of Delayed Particle Smoothing Method for Vehicle Localization under Non-Gaussian Environment
Sensors, 2016
[7] A Two-Task Hierarchical Constrained Tri-objective Optimization approach for Vehicle State Estimation under non-Gaussian Environment
Journal of Computational and Theoretical Nanoscience, 2015
[8] Weak and Strong Limit Theorems for Stochastic Processes under Nonadditive Probability
Abstract and Applied Analysis, 2014
[9] Information technology and computer application engineering
2014
[10] New exact solutions of a (3+ 1)-dimensional Jimbo—Miwa system
Chinese Physics B, 2013
[11] Information Technology and Computer Application Engineering: Proceedings of the International Conference on Information Technology and Computer …
2013
[12] An invariance principle of SLLN for G-quadratic variational process under capacities
Information Technology and Computer Application Engineering: Proceedings of the International Conference on Information Technology and Computer Application Engineering (ITCAE 2013), CRC Press, 2013
[13] Recommended Tools